MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Polydipsia (2604)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product at this time of the call.No address for customer on file.Customer ended the call.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-5 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of excessive thirst and fatigue.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.Test strip lot manufacturer's expiration date is 07/31/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer unable to answer any further questions due to symptoms.Customer ended the call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7541657
Report Number1000113657-2018-00592
Device Sequence Number16450076
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1